# SDR ASOA05547

- Difficulty date: June 22, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE SEAT RAIL FLOOR AT FS 379, LBL 9 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE SEAT RAIL FLOOR AT FS 379, LBL 9.  (K)
